# SDR JR2R2011102600524

- Difficulty date: October 26, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 13,701 hours, 9,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BETWEEN FRAMES FS 280 AND FS 310.  REMOVED AND REPLACED STRINGER IAW CRJ-700 SRM 51-42-06 AND 51-42-21.
